Alert archive / Mississippi / Flash Flood Warnings in 2010

Flash Flood Warning 56, NWS Jackson, MS

June 19, 2010Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 19, 2010, 7:11 PM CDT for Rankin County, Mississippi. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2010, 7:11 PM CDT (00:11 UTC)
Expired
Jun 19, 2010, 9:07 PM CDT
In force
116 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 16 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1085 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WGUS54 KJAN 200011
FFWJAN
MSC121-200215-
/O.NEW.KJAN.FF.W.0056.100620T0011Z-100620T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL RANKIN COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 915 PM CDT

* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED    
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR PELAHATCHIE...AND IS  
  NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE       
  ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LEESBURG

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3222 8991 3246 8990 3247 8976 3246 8975
      3223 8973

$$

JC
2 follow-up statements
491 
WGUS74 KJAN 200119
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
819 PM CDT SAT JUN 19 2010

MSC121-200129-
/O.CAN.KJAN.FF.W.0056.000000T0000Z-100620T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANKIN MS-
819 PM CDT SAT JUN 19 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL RANKIN
COUNTY...

LAT...LON 3222 8991 3246 8990 3247 8976 3246 8975
      3223 8973

$$

JC
438 
WGUS74 KJAN 200207
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CDT SAT JUN 19 2010

MSC121-200129-
/O.CAN.KJAN.FF.W.0056.000000T0000Z-100620T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANKIN MS-
907 PM CDT SAT JUN 19 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL RANKIN
COUNTY...

LAT...LON 3222 8991 3246 8990 3247 8976 3246 8975
      3223 8973

$$

JC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:20 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 19, 3:20 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT SAT JUN 19 2010

.DISCUSSION...

THIS AFTERNOON THROUGH MONDAY NIGHT...

FOR THIS AFTERNOON AND EARLY EVENING...A COMPLEX OF THUNDERSTORMS
HAS BEEN DEVELOPING SOUTHWARD ACROSS ALABAMA IN ASSOCIATION WITH AN
UPPER LEVEL SHORTWAVE TROUGH AND A DEEP OUTFLOW BOUNDARY. MUCH OF
THE SHORTWAVE ENERGY IS REMAINING EAST OF THE ARKLAMISS...AND THE
RISK FOR GETTING ORGANIZED TSTM ACTIVITY IS CONFINED TO FAR ERN MS
GIVEN THAT CONVECTION ALONG THE BOUNDARY IN WRN AL IS UNABLE TO
BACK-BUILD TO THE WEST. SHOULD CONVECTIVE BACK-BUILDING INCREASE...
THEN THERE WOULD BE A CORRESPONDING RISK FOR STRONG TO SEVERE
WEATHER IN ERN MS...SO WILL CONTINUE TO KEEP A CLOSE WATCH ON THE
TRENDS. OTHERWISE...ISOLATED TO SCATTERED DIURNAL TSTM ACTIVITY HAS
DEVELOPED IN THE HOT/MOIST AND VERY UNSTABLE AIRMASS ALONG AND EAST
OF THE I-55 CORRIDOR. PULSE-TYPE STORMS HAVE ORGANIZED A BIT NOW
ALONG OUTFLOW BOUNDARIES IN AN AIRMASS CHARACTERIZED BY 4000-5000
J/KG CAPE AND ~2 INCH PRECIPITABLE WATER...BUT MID LEVEL LAPSE RATES
AWAY FROM THE SHORTWAVE TROUGH ARE FAIRLY WEAK GIVEN INFLUENCE FROM
THE MID LEVEL RIDGE...AND THAT SO FAR HAS BEEN A LIMITING FACTOR FOR
GETTING SEVERE MICROBURST ACTIVITY DESPITE DOWNDRAFT CAPES NEAR 1000
J/KG AND SFC TEMPERATURES IN THE MID 90S. FOR AREAS ALONG AND WEST
OF THE MS RIVER...IT LOOKS LIKE THE RIDGE IS WINNING OUT THIS AFTN
AND ONLY ISOLATED SHOWER/TSTM ACTIVITY IS EXPECTED AS WE GO INTO THE
EVENING.

CONCERNING HEAT ADVISORY FOR THIS AFTERNOON THROUGH SUNDAY...A HEAT
ADVISORY HAS BEEN ISSUED FOR NWRN PORTIONS OF THE ARKLAMISS. IN THIS
AREA...OVERNIGHT LOWS ARE STAYING ABOVE 75F AND HEAT INDICES HAVE
BEEN RISING TO ABOVE 105. IN CNTRL MS...TEMPERATURES HAVE BEEN FALLING
A LITTLE BELOW THE 75 DEGREE THRESHOLD...BUT TEMPERATURES IN
URBANIZED AREAS ARE REMAINING ABOVE 75...ESPECIALLY IN JACKSON AND
VICKSBURG...HENCE WE HAVE INCLUDED THOSE AREAS IN THE ADVISORY AS
WELL. THE LOW-LEVEL THERMAL RIDGE IS NOT QUITE AS PRONOUNCED OVER ERN
AND SOUTH CNTRL MS AND OVERNIGHT LOWS ARE FALLING BELOW 75 FOR THE
MOST PART WHILE AFTERNOON CONVECTION IS RESULTING IN A SHORTER
DURATION OF > 105. IT IS CERTAINLY POSSIBLE THAT THE HEAT ADVISORY
MAY NEED TO BE EXTENDED IN TIME GIVEN THE PERSISTENCE OF THE
RIDGE.

CONCERNING ADDITIONAL TSTM CHANCES FROM SUNDAY THROUGH MONDAY
NIGHT...THE RIDGE IS REBUILDING OVER THE AREA...BUT SOME OF THE
SHORTWAVE ENERGY CURRENTLY DROPPING SOUTHWARD THROUGH AL MAY ROTATE
WWD ALONG THE SRN PERIPHERY OF THE RIDGE. THIS COULD HELP TO ENHANCE
DIURNAL TSTM CHANCES FOR SUNDAY INTO EARLY SUNDAY EVENING SOUTH OF
THE INTERSTATE 20 CORRIDOR AND HAVE INCREASED MAV GUIDANCE POPS
THERE A LITTLE. THE ABOVE NORMAL SFC TEMPERATURES AND HIGH CAPE
VALUES WILL ONCE AGAIN BRING AT LEAST A SLIGHT POTENTIAL FOR SEVERE
MICROBURST POTENTIAL SUN AFTN. IT LOOKS LIKE THE RIDGE WILL EXERT
MORE FORCE ON THE WEATHER MONDAY AND THE CHANCES FOR DIURNAL
CONVECTION SHOULD BE A LITTLE SLIMMER THEN. /EC/

LONGER TERM...(TUESDAY THROUGH NEXT SATURDAY)...THE GREATEST DEEP-
LAYER MOISTURE WILL BE ACROSS THE SOUTHERN CWA...WHERE ISOLATED TO
SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED. LATER IN THE WEEK...850-500 MB LAPSE RATES ARE EXPECTED TO
STEEPEN ACROSS THE CWA AS THE RIDGE GRADUALLY WEAKENS. THIS WILL
RESULT IN GREATER AFTERNOON INSTABILITY AND SLIGHT CHANCES FOR
AFTERNOON AND EARLY EVENING SHOWERS AND STORMS AREAWIDE. NO
PARTICULARLY STRONG SYNOPTIC-SCALE FEATURES ARE EXPECTED TO
SUBSTANTIALLY ENHANCE PRECIP CHANCES ON ANY DAY FOR THE UPCOMING
WEEK.

THE CHANCE FOR PRECIPITATION WILL INCREASE TOWARD NEXT WEEKEND...AS
MULTI-MODEL CONSENSUS IS FOR AN AREA OF LOW PRESSURE TO ORGANIZE
SOUTH OF THE CWA. OPERATIONAL GFS INDICATES THAT THIS FEATURE WILL
EVOLVE OUT OF A STRONG TROPICAL WAVE THAT IS CURRENTLY WELL-DEFINED
ALONG 65W IN THE EASTERN CARIBBEAN. TIME-HEIGHT ANALYSES ACROSS THE
LESSER ANTILLES SUGGEST THAT THE SIGNATURE OF THIS WAVE EXTENDS FROM
THE SURFACE INTO THE MIDDLE TROPOSPHERE. GLOBAL MODELS INDICATE THAT
THE WAVE WILL SLOW ITS WEST-NORTHWESTWARD PROGRESS AS THE DEEP-LAYER
MEAN FLOW IN ITS VICINITY DECREASES. WHILE MODELS MOSTLY AGREE THAT
THIS FEATURE WILL EVOLVE INTO A CLOSED CIRCULATION AS IT APPROACHES
THE WESTERN CARIBBEAN LATE IN THE WEEK...THEY DISAGREE WITH REGARD TO
ITS EVENTUAL TRACK. SPECIFICALLY...THE OPERATIONAL GFS DEPICTS A
WEAKNESS IN THE SUBTROPICAL RIDGE CENTERED ALONG 80W...WHICH WOULD
ALLOW THE LOW TO TRACK NORTHWESTWARD INTO THE GULF OF MEXICO BY LATE
THIS WEEK. THIS SOLUTION WOULD YIELD GREATER COVERAGE OF PRECIP BY
NEXT WEEKEND. HOWEVER...THE ECMWF IS STRONGER WITH THE SUBTROPICAL
RIDGE...KEEPING THE LOW FURTHER TO THE SOUTH INTO THE CARIBBEAN
THROUGH SATURDAY. THIS WOULD MAINTAIN GENERALLY DRY CONDITIONS ACROSS
THE CWA INTO NEXT WEEKEND. GFS AND CMC ENSEMBLE MEMBERS ARE BETWEEN
THE OPERATIONAL GFS AND ECMWF SOLUTIONS. THUS...POPS FOR NEXT SATURDAY
FOLLOW ENSEMBLE MOS GUIDANCE...WHICH YIELDS HIGHER PRECIP CHANCES
ACROSS THE CWA THAN ON PRECEDING DAYS. /COHEN/

&&

.AVIATION...

VFR CONDS WILL PERSIST THRU THE PERIOD AS HIGH PRESSURE
REMAINS OVER THE REGION. ISOLD SHWRS/THUNDERSTORMS WILL PERSIST
THROUGH THE AFTN...DIMINISHING IN COVERAGE 01-03Z. GUSTY
WINDS/LIGHTNING/OCSNL MVFR/IFR CAN BE XPCTD INVOF THESE STORMS.
CLEARING SKIES TO DEVELOP OVRNGT. OCSNL BR REDUCING VSBY 4-6SM WILL
BE PSBL 10-13Z ALL AREAS. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  97  74  98 /  10  10   5   6
MERIDIAN      70  97  72  96 /  13  14   5   7
VICKSBURG     72  97  74  98 /  10   9   6   6
HATTIESBURG   73  97  74  95 /  20  22  13  20
NATCHEZ       73  94  74  94 /  13  16  10  11
GREENVILLE    76 100  76  99 /   5   6   5   6
GREENWOOD     73  98  74  98 /   4   6   5   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MSZ018-019-025>027-
     034>036-040>043-047>049.

LA...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR LAZ007>009-015-016-023-
     025.

AR...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR ARZ074-075.

&&

EC/COHEN/BK
Hazardous weather outlook, Jun 19, 3:04 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT SAT JUN 19 2010

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>027-034>036-
040>043-047>049-202015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-WARREN-HINDS-RANKIN-
304 PM CDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SUNDAY

HOT AND HUMID WEATHER IS EXPECTED TO CONTINUE...AND A HEAT ADVISORY
IS IN EFFECT FOR THE OUTLOOK AREA THROUGH SUNDAY AFTERNOON. HEAT
INDICES WILL RISE TO NEAR OR ABOVE 105 DEGREES EACH AFTERNOON...
FOLLOWED BY OVERNIGHT LOWS ONLY FALLING INTO THE MID TO UPPER 70S.

IN ADDITION...ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH 9PM
THIS EVENING...AND AGAIN TOMORROW AFTERNOON DUE TO A WARM AND MOIST
AIRMASS REMAINING IN PLACE ACROSS REGION. THE STRONGEST STORMS
CAPABLE OF PRODUCING HEAVY RAINFALL...WIND GUSTS TO 60 MPH AND PENNY
SIZE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

AFTERNOON HEAT INDEX READINGS OF 100 TO 105 DEGREES MAY CONTINUE
INTO NEXT WEEK AS WELL.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

LAZ024-026-MSZ028>033-037>039-044>046-050>066-072>074-202015-
CATAHOULA-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-
NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
304 PM CDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH 9PM THIS
EVENING...AND AGAIN TOMORROW AFTERNOON DUE TO A WARM AND MOIST
AIRMASS REMAINING IN PLACE ACROSS REGION. THE STRONGEST STORMS
CAPABLE OF PRODUCING VERY HEAVY RAINFALL...WIND GUSTS TO 60 MPH AND
PENNY SIZE HAIL.

IN ADDITION...VERY HOT AND HUMID WEATHER IS EXPECTED TO CONTINUE WITH
HEAT INDEX VALUES RISING TO NEAR 105 DEGREES ON SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

AFTERNOON HEAT INDEX READINGS OF 100 TO 105 DEGREES MAY CONTINUE
INTO NEXT WEEK AS WELL.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

BK

In the hours before

Special weather statement, Jun 19, 6:13 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT SAT JUN 19 2010

MSZ030-192345-
CLAY MS-
613 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER MONTPELIER AT 613 PM CDT...MOVING
SOUTH AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

JC
Local storm report, Jun 19, 6:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     HAZLEHURST              31.86N 90.39W
06/19/2010                   COPIAH             MS   BROADCAST MEDIA

            A TREE WAS BLOWN DOWN WHICH IS BLOCKING ACCESS TO A HOUSE

&&

SCW
Special weather statement, Jun 19, 6:20 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CDT SAT JUN 19 2010

MSZ058-192350-
CLARKE MS-
620 PM CDT SAT JUN 19 2010

A STRONG CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WERE LOCATED 5 MILES NORTHEAST OF
DE SOTO AT 620 PM CDT...MOVING SOUTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

JA
Special weather statement, Jun 19, 6:24 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT SAT JUN 19 2010

MSZ062-192355-
LINCOLN MS-
624 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF VAUGHN AT 625 PM
CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WEST CENTRAL LINCOLN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

JC
Special weather statement, Jun 19, 6:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT SAT JUN 19 2010

MSZ030-033-200005-
CLAY MS-OKTIBBEHA MS-
633 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF PHEBA AT 633 PM
CDT...MOVING SOUTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL OKTIBBEHA AND SOUTHWESTERN CLAY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

JA
Special weather statement, Jun 19, 6:43 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT SAT JUN 19 2010

MSZ049-050-056-200015-
SMITH MS-RANKIN MS-SCOTT MS-
643 PM CDT SAT JUN 19 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF MORTON AT 643 PM
CDT...MOVING SOUTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN SCOTT...EAST CENTRAL RANKIN AND EXTREME
NORTHWESTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:17 PM CDTFlash Flood WarningJANScott109 min
Jun 20, 5:32 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson28 min

Nearby

Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.